# SDR IXXA0400048S

- Difficulty date: February 12, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK FUSELAGE EXTERIOR SKIN WITH 1INCH CRACK AND CORROSION IN IT, STA 1080.000 L-34R. REPAIR WAS ACCOMPLISHED. REMOVED FASTENERS ALONG WITH THE CORROSION. FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2M. REMOVED THE DAMAGED SECTION IAW DWG V22-R09, PERFORMED NDT INSP INAW DC8 NDT SRM PART 6-10-01-001. FABRICATED  FILLER AND DOUBLER IAW DWG V22-R09 CLEANED TREATED AND PRIMED AREA. FILLER DOUBLER IAW DC8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9. INSTALLED FILLER, DOUBLER & NEW FASTENERS IAW SRM 51-1-20D, SRM 51-1-21 PG 7.
